# SDR USAA061127

- Difficulty date: September 6, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT SERVICE DOOR UPPER FWD FRAME CRACK.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM 51-10-02, DEFECT SIZE: .50 INCH.
